# SDR AUS20040196

- Difficulty date: February 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A
- Propeller: Rotol R3544123F13
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 6068T54P01
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE W4 (YELLOW) WIRING HARNESS FAULTY.
